# SDR 97ZZZX4502

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2239F
- Make and model: Cessna 310L
- Aircraft serial: 310L0039
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 0813000106
- Condition: Cracked
- Location: Steer Bellcrank
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPLOYMENT OF LANDING GEAR NOSE, WHEEL STUCK 60 DEGREES TO LEFT OF CENTER.  PERFORMED GEAR SWING, FOUND ATTACH BRACKETS FOR STEERING BELLCRANK CRACKED.  REPLACED BRACKETS.  GEAR RETRACTION NORMAL.
